# SDR DALA2022071904987

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 22,224 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EMERGENCY FLOOR LIGHTING DAMAGED LOCATION 36B. CORRECTIVE ACTION: PART OF SEAT THAT HOUSES EMERGENCY LIGHT REATTACHED. (2322892)
